Smooth functions and zero traces

Pavel Doktor

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 243-247
  • ISSN: 0010-2628

How to cite


Doktor, Pavel. "Smooth functions and zero traces." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 243-247. <>.

author = {Doktor, Pavel},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Sobolev spaces; density theorems},
language = {eng},
number = {2},
pages = {243-247},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Smooth functions and zero traces},
url = {},
volume = {030},
year = {1989},

AU - Doktor, Pavel
TI - Smooth functions and zero traces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 243
EP - 247
LA - eng
KW - Sobolev spaces; density theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.